Sur la transformation des fonctions-elliptiques

Martin Krause Rostock

TBD mathscidoc:1701.33043

Acta Mathematica, 3, (1), 93-96, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:30 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{martin1883sur,
  title={Sur la transformation des fonctions-elliptiques},
  author={Martin Krause},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202930682570752},
  booktitle={Acta Mathematica},
  volume={3},
  number={1},
  pages={93-96},
  year={1883},
}
Martin Krause. Sur la transformation des fonctions-elliptiques. 1883. Vol. 3. In Acta Mathematica. pp.93-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202930682570752.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved